# SDR A6WA200640423

- Difficulty date: December 29, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL HYDRAULIC TRANSDUCER HAT CHANNEL P/N 601R75262-159 CRACKED APPROX .2 INCHE LONG.  MAINTENANCE REMOVED AND REPLACED CHANNEL IAW BSC SR 601R-53-0044E.  (M)
